Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. C. Greiner and E. M. Stein
Title: Estimates for the $\overline \partial$-Neumann problem
Additional book information: Princeton Univ. Press, Princeton, N. J., 1977, 194 pp., $6.00.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Linda Preiss Rothschild
Journal: Bull. Amer. Math. Soc. 84 (1978), 266-270
DOI: https://doi.org/10.1090/S0002-9904-1978-14470-X